Angina pectoris and has been taking isosorbide dinitrate for several years.
Need help with this assignment?Get an original answer from a qualified tutor — from $10/page.
Get it written →Your patient has angina pectoris and has been taking isosorbide dinitrate for several years. However, recently they are experiencing intermittent chest pain especially when the patient increases their physical activity. Which of the following statements are TRUE with regard to this case?
a.
The primary mechanism of action of isosorbide dinitrate is to increase nitric oxide which leads to the activation of guanylyl cyclase, production of cGMP, and activation of protein kinase that phosphorylates specific cellular proteins that mediate vascular smooth muscle cell relaxation.
b.
The addition of a beta-adrenergic receptor antagonist is a reasonable next step in treating angina.
c.
Nitrates decrease preload on the heart thereby reducing oxygen demand.
d.
The patient should be cautioned about getting out of bed quickly because orthostatic hypotension is a common side effect of isosorbide dinitrate.
e.
All of the above.
Get a plagiarism-free answer to this question
Send us your instructions and we’ll match you with the best writer in your subject.
- 100% human-written, zero AI
- Turnitin report included
- Confidential — we never share your data
- Free revisions & refunds